# SDR C2XA01BT095

- Difficulty date: May 22, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- Aircraft time: 7,261 hours, 5,706 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALB---CO3297, CREW REPORTED AT 7000 FEET AND 9 DEGREES CENTIGRADE THE ICE TEST WAS PERFORMED, NOTED A BURNING SMELL AND SMOKE FILLED COCKPIT.  DECLARED EMERGENCY AND AIR RETURNED TO ALB.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE TROUBLESHOOTING RAN BOTH ENGINES TO TAKEOFF POWER, PERFORMED ICE TEST.  NO DEFECTS NOTED, OPS CHECKED GOOD IAW EMB145 MM 72-00-00.  AIRCRAFT RETURNED TO SERVICE.
